# SDR USAA920080279

- Difficulty date: January 7, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- Aircraft time: 67,193 hours, 29,005 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 182N1101
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C11 CHECK - CORROSION ON LEFT HORIZONTAL STABILIZER REAR SPAR, STABILZER STATION 236.25 - STABILIZER STA 272.25.  REPAIRED LEFT HORIZONTAL STABILIZER REAR SPAR, STABILZER STATION 236.25 - STABILIZER STA 272.25 IAW USAIRWAYS EA 100184.
